Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed periods with watery flow of blood, had cramps,headache and bodyache, sexually active. Any suggestions?

My period was about a week late as of yesterday morning. Somewhere during yesterday afternoon I began feeling cramps and had a terrible headache and back aches as well. This morning I awoke in severe pain (lower abdominal area), they felt like cramps only more painful than I ve ever had. Shortly thereafter there started a dark red but watery flow of what appeared to be period blood but I ve never been so late nor has my period been so watery and my cramps so severe. I am 19 and sexualy active with one mate. Please help.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The watery flow of blood that you have can be due to anemia or a mild hormonal changes in the body. This is not suggestive of pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 5 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor